VeggieBoards banner
1 - 5 of 5 Posts

·
Registered
Joined
·
0 Posts
Discussion Starter · #1 ·
Typically, I have an insane appetite. I eat soo much usually. But lately, I've have little to no appetite. I think about what I eat, and it disappoints me. Like, when i DO eat, i always end up eating something crappy and unhealthy like chips because, "I need calories" and thats all i feel like eating. I have no idea why. I used to eat so healthily, too. I am active also.

And when I eat something, I'll eat such a little amount, but it will still make me full.

it all happened so suddenly!

D'ya think it might be zoloft? Um, about a year ago I was put on prozac, it made me so happy and it helped tremendously with my anxiety(the reason I was put on it). It decreased my appetite like whoa, but i think it was just returning to normal after a life of eating out of nervousness and jitters. But i still ate more than this. Part of the reason they switched me to zoloft was this,,,but how is that supposed to help if i'm not even as happy and i eat next to nothing?
 

·
Registered
Joined
·
1,520 Posts
Corri, I doubt it's zoloft, b/c SSRIs usually increase appetite rather than reduce it. Look at your tongue in the mirror, is that the healthy red color or is it kind of dull color. The worst will be if your tongue looks like it has frosting on it---- implies digestive problems. Another thing to look at is the "end product": if you don't go regularly or have problem doing it---> digestive problems!

Hugs
 

·
Registered
Joined
·
0 Posts
Discussion Starter · #3 ·
It's not Zoloft, because I use to take that as well, and it had no effect on my appetite. If anything, it made me eat more.

Have you made any changes in your diet lately? Have you gone a day or two without any food? The reason I ask this, is because I started a starvation diet quite a few months back, where I would go all day with only water, or just a piece of bread or something. And after I fixed that problem, I have such little appetite, and I barely eat anything, if anything at all. So maybe if you have changed your eating habits lately, it could be due to that.

If not...then maybe you should see your doctor. Because it could possibly be a side effect of Zoloft, tho I seriously doubt it.
 

·
Registered
Joined
·
7,691 Posts
or it could just be stress, anything stressful going on right now, getting enough sleep, any big changes in your day to day life (new job, new house, sudden financial problems etc)
 

·
Registered
Joined
·
2,144 Posts
Did you already discuss your problems with the person, who put you on Zoloft?
 
1 - 5 of 5 Posts
Top